×

zbMATH — the first resource for mathematics

A criterion for the validity of Huygens’ principle. (English) Zbl 0075.09701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] and , Methoden der mathematischen Physik, Vol. 2. Springer, Berlin, 1937. Distributed by Interscience, New York. · Zbl 0017.39702 · doi:10.1007/978-3-642-47434-7
[2] Douglis, Comm. Pure Appl. Math. 7 pp 271– (1954)
[3] and , Über fortsetzbare Anfangsbedingungen bei hyperbolischen Differentialgleichungen in drei Veränderlichen, Nachr. Ges. Wiss. Göttingen, No. 26, 1932, pp. 135–143. · Zbl 0004.35002
[4] Zur Gültigkeit des Huygensschen Prinzips bei partiellen Differentialgleichungen vom normalen hyperbolischen Typus, Berichte über die Verhandlungen der Sächsischen Akademie der Wissenschaften zu Leipzig, Mathematisch-naturwissenschaftliche Klasse, Band 100, Heft 2, 1952.
[5] Lectures on Cauchy’s Problem in Linear Partial Differential Equations, Yale University Press, New Haven, 1923. · JFM 49.0725.04
[6] Hadamard, Annals of Mathematics, Second Series 43 pp 510– (1942) · Zbl 0063.01841 · doi:10.2307/1968806
[7] Mathisson, Acta Mathematica 71 pp 249– (1939)
[8] Ein Beispiel einer Huygensschen Differentialgleichung, Akademie der Wissenschaften, Göttingen, Mathematisch-Physikalische Klasse, IIa, Mathematisch-Physikalisch-Chemische Abteilung. Nachrichten. 1953. Nr. 10, pp. 133–138.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.